# SDR IPXA09557518

- Difficulty date: September 18, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 18,762 hours, 11,493 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ramp
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 1 ENGINE LEFT T/R OUTER BARREL AFT I/B STRUCTURE GOUGED.  REMOVED AND REPLACED GOUGED NR 1 ENGINE LEFT T/R AFT I/B RAMP IAW SRM 51-40-02-0G.
